# SDR B4VR071217A

- Difficulty date: May 9, 2017
- Submitted: July 12, 2017
- Operation: General aviation
- Aircraft: N4117H
- Make and model: Diamon DA 40
- Aircraft serial: 4117H
- Aircraft time: 8,914 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 100
- Part time: 8,914 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPIDER WEB CRACK ON AFT LEFT SIDE OF AFT (MAIN) CARRY THROUGH SPAR. CRACK WAS APPROX. 1.25 INCHES BY 1 INCH. CRACKED AREA REMOVED TO INVESTIGATE DAMAGE FURTHER, CRACK WENT THROUGH ALL LAYERS OF FIBERGLASS AND DOWN TO(BUT NOT INTO) THE FOAM.  AREA OF FIBERGLASS REMOVED IS APPROX. 2 INCHES X 1.5 INCHES. LOCATED 16 INCHES FROM CENTERLINE.
SEE PICTURES ATTACHED TO EMAIL SENT TO 9-AMC-SDR-PROGMGR@FAA.GOV
